# SDR COMA0460279

- Difficulty date: April 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 25,289 hours, 24,110 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 9464 AFTER GEAR RETRACT, LOUD BANGING OF THE NLG DOORS.  ADJUSTED THE RIGGING OF THE NLG DOORS PER AIRCRAFT M/M.
